# SDR HALA2021051100077

- Difficulty date: May 11, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 27,023 hours, 4,213 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Ice Protection
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 374 1ST CLASS FA DISPLAY SLIDES ICE PROTECTION INOP DOOR 1LH, 1RH, 2LH, 2RH. CORRECTIVE ACTION: IPCU FWD (14DS) FAULTY. REMOVED AND REPLACED IPCU PER AMM 25-27. (4086339)
